# SDR UPS99830832

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 56412521
- Condition: Cracked
- Location: Ws 305
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 LT WING L/E LWR SKIN DOUBLER AT STA XFS 305 IS CRACKED AT ACCESS PANEL 524B.  REMOVED, FABRICATED AND REPLACED DOUBLER IAW DWG 5641252 AND SRM 51-1-20.
